Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 430785, 14 pages
http://dx.doi.org/10.1155/2012/430785
Research Article

Study on the Road Network Connectivity Reliability of Valley City Based on Complex Network

1School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China
2Taiyuan Railway Bureau Party School, Taiyuan 030013, China

Received 8 May 2012; Revised 30 August 2012; Accepted 10 September 2012

Academic Editor: Wuhong Wang

Copyright © 2012 Yong-Sheng Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Sheng Qian, Min Wang, Hong-Xia Kang, Jun-Wei Zeng, and Yu-Fei Liu, “Study on the Road Network Connectivity Reliability of Valley City Based on Complex Network,” Mathematical Problems in Engineering, vol. 2012, Article ID 430785, 14 pages, 2012. https://doi.org/10.1155/2012/430785.